IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v24y1995i7p621-631.html
   My bibliography  Save this article

Representing preferences with nontransitive indifference by a single real-valued function

Author

Listed:
  • Bosi, Gianni
  • Isler, Romano

Abstract

No abstract is available for this item.

Suggested Citation

  • Bosi, Gianni & Isler, Romano, 1995. "Representing preferences with nontransitive indifference by a single real-valued function," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 621-631.
  • Handle: RePEc:eee:mateco:v:24:y:1995:i:7:p:621-631
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(94)00706-G
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Herden, G., 1989. "On the existence of utility functions," Mathematical Social Sciences, Elsevier, vol. 17(3), pages 297-313, June.
    2. Bridges, Douglas S., 1986. "Numerical representation of interval orders on a topological space," Journal of Economic Theory, Elsevier, vol. 38(1), pages 160-166, February.
    3. Chateauneuf, Alain, 1987. "Continuous representation of a preference relation on a connected topological space," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 139-146, April.
    4. Herden, G., 1989. "Some lifting theorems for continuous utility functions," Mathematical Social Sciences, Elsevier, vol. 18(2), pages 119-134, October.
    5. Herden, G., 1989. "On the existence of utility functions ii," Mathematical Social Sciences, Elsevier, vol. 18(2), pages 107-117, October.
    6. Bridges, Douglas S., 1983. "Numerical representation of intransitive preferences on a countable set," Journal of Economic Theory, Elsevier, vol. 30(1), pages 213-217, June.
    7. Mehta, Ghanshyam, 1988. "Some general theorems on the existence of order-preserving functions," Mathematical Social Sciences, Elsevier, vol. 15(2), pages 135-143, April.
    8. Mehta, Ghanshyam, 1977. "Topological Ordered Spaces and Utility Functions," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 18(3), pages 779-782, October.
    9. Candeal-Haro, Juan Carlos & Indurain-Eraso, Esteban, 1993. "Utility representations from the concept of measure," Mathematical Social Sciences, Elsevier, vol. 26(1), pages 51-62, July.
    10. Gensemer, Susan H., 1987. "Continuous semiorder representations," Journal of Mathematical Economics, Elsevier, vol. 16(3), pages 275-289, June.
    11. Bridges, Douglas S., 1985. "Representing interval orders by a single real-valued function," Journal of Economic Theory, Elsevier, vol. 36(1), pages 149-155, June.
    12. Gianni Bosi, 1993. "A numerical representation of semiorders on a countable set," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 16(2), pages 15-19, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Abrísqueta, Francisco J. & Candeal, Juan C. & Induráin, Esteban & Zudaire, Margarita, 2009. "Scott-Suppes representability of semiorders: Internal conditions," Mathematical Social Sciences, Elsevier, vol. 57(2), pages 245-261, March.
    2. Gianni Bosi, 1995. "Continuous representations of interval orders based on induced preorders," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 18(1), pages 75-81, March.
    3. Bosi, Gianni & Zuanon, Magalì, 2014. "Upper semicontinuous representations of interval orders," Mathematical Social Sciences, Elsevier, vol. 68(C), pages 60-63.
    4. Candeal, Juan Carlos & Indurain, Esteban & Zudaire, Margarita, 2002. "Numerical representability of semiorders," Mathematical Social Sciences, Elsevier, vol. 43(1), pages 61-77, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:24:y:1995:i:7:p:621-631. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.